# SDR DALA2025052003873

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0969774) CORROSION FLOOR BEAM LOCATED STA 328 AND BTW RBL 17 TO RBL 48 AT FWD GALLEY AREA. PERFORMED REPAIR ON PASSENGER COMPARTMENT FLOOR STRUCTURE TRANSVERSE FLOOR BEAM BSTA 328 RHS UPPER CAP AS PER B737-800 SRM 53-10-51-2R-7 PROCEDURE 7 REPAIR 7.
